Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does taking a Rocephin shot while on Levaquin cause hallucinations?

Rocephin injection given on one evening, same dr. prescribed 7 pills of Levaquin 750 mg. starting next day, started having hallucinations after second pill, ER said to stop. Hallucinations never happened before until this, could this mixture of antibiotics caused these problems?
Tue, 31 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Ceftriaxone and Levaquin combination will not cause hallucination. Acute onset episode of hallucination requires further evaluation. Infections, electrolyte, and metabolic derangements should be ruled out. So please follow up with the emergency room as soon as possible.

Hope I have answered your query. Let me know if I can assist you further.
Regards,
Dr. Lekshmi Rita Venugopal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Recently, I was treated for a sinus and respiratory illness and given a shot of rocefin (sp) and am taking cefelin (antibiotic). Please direct me...